Pacific Journal of Mathematics

Computations of the multiplicity function.

S. R. Foguel

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 539-546.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038409

Mathematical Reviews number (MathSciNet)
MR0149279

Zentralblatt MATH identifier
0129.08802

Subjects
Primary: 47.30

Citation

Foguel, S. R. Computations of the multiplicity function. Pacific J. Math. 10 (1960), no. 2, 539--546. https://projecteuclid.org/euclid.pjm/1103038409


Export citation

References

  • [1] N. Dunford, and J. Schwartz, Linear Operators, Vol. II. to appear.
  • [2] S. R. Foguel, Normal Operators of Finite Multiplicity.Communications on Pure and Applied Mathematics, Vol. XI, (1958), p. 297.
  • [3] P. R. Halmos, Measure Theory. . Van Nostrand, New York, 1950.